Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Underwent surgery due to diverticulitis, blur vision, swollen cheeks. What could be done?

My dad recently had surgery due to diverticulitous..portion of intestine removed. He also suffered a minor stroke , rendering his right hand useless at the moment. He is receiving occupational therapy . Today..we noticed his eyes are very bloodshot and swollen in the cheeks below the eyes. Is there any simple answer to why his eyes have become swollen and irritated? Thank you for your help.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Hi welcome to HCM.

There could be a multiple reasons for a blood shot eye ( starting from an infection or a Sub conjunctival Haemorrhage or even an allergy ). Since you haven't mentioned
about associated symptoms like pain/itching/discharge/blurred vision ....... I would suggest him warm compresses and a direct examination by your nearest ophthalmologist to treat for the cause.

It is not advisable to use any topical eye drops/ ointment without knowing the exact cause as there are many OTC drugs which might worsen his problem .

Take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor